Advances in Differential Equations

On the existence of positive solutions for a class of singular elliptic equations

Monica Conti, Stefano Crotti, and David Pardo

Full-text: Open access

Abstract

We consider the class of equations $$ -\Delta u={A\over {|x|^{\alpha}}}u+u^{\theta} \qquad\qquad x\in\Bbb R^n\setminus\{0\} $$ where $A\in \Bbb R$, $\alpha>0$ and $\theta>1$. Depending on the values of the three parameters involved, we obtain both results of existence and nonexistence of positive solutions by combining the moving planes and the moving spheres methods through the Kelvin's inversion map and classical arguments on ODE's.

Article information

Source
Adv. Differential Equations, Volume 3, Number 1 (1998), 111-132.

Dates
First available in Project Euclid: 19 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366399907

Mathematical Reviews number (MathSciNet)
MR1608006

Zentralblatt MATH identifier
0944.35024

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Conti, Monica; Crotti, Stefano; Pardo, David. On the existence of positive solutions for a class of singular elliptic equations. Adv. Differential Equations 3 (1998), no. 1, 111--132. https://projecteuclid.org/euclid.ade/1366399907


Export citation